# SDR 2008UALA00762

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 42,337 hours, 5,163 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML76C10T01P003
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISC EMERGENCY LIGHTING ON IN CABIN.  RESET EMERGENCY SWITCH GUARD AND LIGHT OPS NORMAL.
